# SDR CALA9900709

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 7373T0
- Aircraft serial: 23368
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: MISC062
- Condition: Discharged
- Location: Cabin
- Component: Aviall
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS AT SEVEN SEATS IN COACH SECTION OF CABIN INOPERATIVE.  THE OVERHEAD BATTERY PACK WAS REMOVED AND REPLACED AND OPERATION OF THE EMERGENCY LIGHTS CHECKED GOOD.
